# SDR ABXA030252

- Difficulty date: February 11, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 73,012 hours, 26,914 cycles
- System (JASC): 5200 · Doors
- Part: Door Frame
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LATCH HOOK MOUNT HOLE AT STA 253.0 HAD CRACK INDICATION.  CUT AND REMOVED DOOR FRAME, FABRICATED SPLICES FOR FRAME REPAIR, LOCATED & DRILLED NEW FRAME SECTION AND SPLICES, INSTALLED IAW ABX REA D852-46041MR, DC-8 SRM 51-3-2, 51-1-20D, AND 51-1-21.
